# SDR CALA2020020800349

- Difficulty date: February 5, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT HOLE #1 AND #3 WHILE DOING ROTO INSPECTION AT LBL 45.50 ANGLE/SPLICE STRAP AT STA727B   CUT OUT DAMAGE AREA AT I/B FALANGE BS 727B LBL-45.5 REF B737 SRM 53-40-51 REPAIR 1, FABRICATED REPAIR PARTS II DOUBLER 7075T6. .125", 1) FILLER 7075T6. 0.090" AND FILLER 7075T6 0.160" REF B737 SRM 53-40-51 REPAIR 1 PG 203 LOCATED REF B737-700 SRM 53-40-51 REP 1 PG 203. REF B737 SRM 51-20-01 AND INSTALLED REPAIR PARTS TREATED, PRIMED REPAIR PARTS AND REWORKED AREAS DRILLING REPAIR PARTS REF B737 SRM 51-40-05, C/W INSPECTION
